Pertsev N.V. "Application of M-matrices in construction of exponential estimates for solutions to the Cauchy problem for systems of linear difference and differential equations", Matem. Tr. 16 (2), 111-141 (2013).
Demidenko G.V., Matveeva I.I. "Asymptotic properties of solutions to delay differential equations", Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Informatika 5 (3), 20-28 (2005).
Liz E., Pituk M. "Exponential stability in a scalar functional-differential equation", J. Inequal. Appl. 2006, article 37195 (2006).
Azbelev N.V., Maksimov V.P., Rakhmatullina L.F. Introduction to the Theory of Linear Functional Differential Equations (Nauka, Moscow, 1991) [in Russian].
Myshkis A.D. Linear Differential Equations with Retarded Arguments (Nauka, Moscow, 1972).
Ryabov Yu.A. "Some asymptotic properties of linear systems with a small time lag", Dokl. Akad. Nauk SSSR 151 (1), 52-54 (1963).
Azbelev N.V., Simonov P.M. Stability of Solutions of Ordinary Differential Equations (Izd-vo Permsk. Univ., Perm, 2001).
Agarwal R.P., Berezansky L., Braverman E., Domoshnitsky A. Nonoscillation Theory of Functional Differential Equations with Applications (Springer, New York, 2012).
Chudinov K.M. "Asymptotic properties of positive solutions to autonomous differential equations with aftereffect", in: Sovremennye Metody Prikl. Matem., Teorii Upravleniya i Komp'uternykh Tekhn. (PMTUKT-2015): Sb. Tr. Konf., Voronezh, September 21–26, 2015, 386-388 (Nauchn. Kniga, Voronezh, 2015) [in Russian].
Sabatulina T., Malygina V. "On positiveness of the fundamental solution for a linear autonomous differential equation with distributed delay", Electron. J. Qual. Theory Differ. Equat. 61, 1-16 (2014).
Lavrent'ev M.A., Shabat B.V. Methods of the Theory of Functions of Complex Variable (Nauka, Moscow, 1987) [in Russian].
El'sgol'tz L.E., Norkin S.B. Introduction to the Theory of Differential Equations with Deviating Arguments (Nauka, Moscow, 1971) [in Russian].
Hale J.K. Theory of Functional Differential Equations (Mir, Moscow, 1984) [in Russian].
Malygina V.V., Chudinov K.M. "Stability of solutions to differential equations with several variable delays. II", Russian Math. (Iz. VUZ) 57 (7), 1-12 (2013).
Sabatulina T.L. "Oscillating and sign-definite solutions to autonomous functional-differential equations", J. Math. Sci. 230 (5), 766-769 (2018).
Györi I., Ladas G. Oscillation Theory of Delay Differential Equations: with Applications (Clarendon Press, Oxford, 1991).